Jan 14, 2013 - 9:59 pm
My onc just called with my latest CA 125 and it went up again from 40 to 72. She is offering me another drug, I can't remember the name right now. I thought she said samara but when I googled I found Synarel. That might be it. She said if the numbers get too uncomfortable for me or if I start to feel anything, I can choose to start chemo. I told her I would prefer to try another drug. She thinks that is the best since the Tamoxifen lowered my CA 125 for three months so it did work. She said maybe a second-line drug will work for me. She also said it has more side effects than Tamoxifen such as joint pain or accelerating osteoporosis. She does not feel a petscan is necessary at this time which is fine with me.
What fun! I am taking it well, what else can I do?
Karen <*** src="/sites/all/libraries/tinymce/jscripts/tiny_mce/plugins/emotions/***/smiley-tongue-out****" alt="Tongue Out" title="Tongue Out" border="0" />